# SDR AALA20130923006

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 60,509 hours, 7,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD FIRST CLASS GALLEY FLOOR PROXIMITY ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FWD FIRST CLASS GALLEY FLOOR PROXIMITY ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
